# SDR ASOA201200088

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 25,860 hours, 22,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RECIEVED REO "GEAR DISAGREE" AND "NOSE DOOR OPEN" WARNING MESSAGES.  COMPLIED W/ QRH CONFERED W/ DISPATCH AND MX AND CONTINUED AT 250 KTS AND GEAR DOWN.  (EMERGENCY DECLARED AS A PRECAUTION)  PERFORMED ADJUSTMENT OF NLG STEERING CENTERED, OLEO EXTENDED PROX SENSOR IAW AMM 32-61-05. OPS TEST GOOD . EXTENSION /RETRACTION CHECKS PERFORMED IAW AMM 32-33-00.  RII COMPLIED IAW GMM 3-3, NO DEFECTS NOTED.  (SDR CLOSED)
